MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Catalog Number 07475918190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 core unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys igf-1 assay on a cobas 8000 core unit.Initial result: 1232 ng/ml.The customer questioned the initial result as it did not match the patient's clinical diagnosis and repeated the sample.No questionable result was reported outside the laboratory.Repeat result: 940 ng/ml.The repeat result was deemed to be correct and reported to the clinic.
 
Additional Manufacturer Narrative
The calibration signal performed on 19-jun-2025 was low.A test for the reagent pack (a new reagent pack was used) was performed using the frozen reconstituted calibration solution; the signals were significantly higher.The investigation did not identify a problem with the reagent pack.The investigation found that the customer's qc material was refrigerated after opening and not frozen; an issue with the detection of qc deviations is likely.The investigation determined the event was consistent with an issue with the particular reagent pack used at the time of the event.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
ELECSYS IGF-1
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22920613
Report Number1823260-2025-02662
Device Sequence Number9144262
Product Code CFL
UDI-Device Identifier07613336140864
UDI-Public07613336140864
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number07475918190
Device Lot Number85364401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown